MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician encountered a device malfunction while using the cerene cryotherapy device.The device operated normally until shortly after active ablative treatment had started, at which time the lcd screen displayed error code 307 (sheath encoder fault, treatment).The device was removed and the physician elected to use another device.The procedure was completed with a full treatment, and the patient was discharged with no injury.Analysis of the returned device showed that the ec 307 was triggered after 11 seconds of nitrous oxide treatment; no fault or other issues were observed during re-testing of the subject device.The conclusion of the investigation is that the most likely root cause for the ec 307 was an undetermined issue with the sheath encoder processor.
 
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 307 is "uterus partially treated, end procedure, do not re-treat." no injury or adverse events were reported.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key22982474
Report Number3012018285-2025-00007
Device Sequence Number8938002
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)260826(10)112041066
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/26/2026
Device Model NumberFGS-7000
Device Lot Number112041066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale